Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Publications by Egan, Judith A.

Browse Results (5 results found)

Subscribe to the RSS feed for this result setSubscribe to the RSS feed for this result set

  Abstract Views File Downloads Thomson Reuters Web of Science Citation Count Scopus Citation Count Altmetric Score
Journal Articles (4)
Abu-Khzam, Faisal N., Egan, Judith, Fellows, Michael R., Rosamond, Frances A. and Shaw, Peter (2015). On the parameterized complexity of dynamic problems<br />. Theoretical Computer Science,607(3):426-434. 30   0
Downey, Rod, Egan, Judith, Fellows, Michael, Rosamond, Frances and Shaw, Peter (2014). Dynamic dominating set and turbo-charging greedy heuristics. Tsinghua Science & Technology,19(4):329-337. 34   Cited 0 times in Scopus0 0
Roberts, Ian T., D'Arcy, Suzanne, Egan, Judith A. and Gruttmuller, Martin (2006). An Improved bound on the cardinality of the minimal pairwise balanced designs on 18 points with maximum block size 4. Journal of Combinatorial Mathematics and Combinatorial Computing,56:203-221. 65 6
Gruettmueller, Martin, Roberts, Ian T., D'Arcy, Sue and Egan, Judith (2006). The minimum number of blocks in pairwise balanced designs with maximum block size 4: the final cases. Australasian Journal of Combinatorics,36:303-313. 54 26 Cited 2 times in Scopus2
Conference Papers (1)
Abu-Khzam, Faisal N., Egan, Judith, Fellows, Michael, Rosamond, Frances and Shaw, Peter (2014). On the parameterized complexity of dynamic problems with connectivity constraints. In: 8th International Confrence, COCOA 2014, Maui, Hawaii, USA, 19-21 December 2014. 23